MathSciNet Relay Station
MathSciNet bibliographic data
MR2504454 (2010b:37168) 37J45 (34C25 58E05)
Wang, Zhiyong; Zhang, Jihui; Zhang, Zhitao Periodic solutions of second order non-autonomous Hamiltonian systems with local superquadratic potential. Nonlinear Anal. 70 (2009), no. 10, 3672–3681.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement